#5321 ·
I’m looking into starting Wellbutrin 150 XR soon—I'd love to hear about your actual experiences with it... specifically how it feels once it kicks in and what the effects are really like.😁
Started by Robin Myers91 · · 👁 804 views · 10K replies
Kenneth Foster10 said:I’m looking into starting Wellbutrin 150 XR soon—I'd love to hear about your actual experiences with it... specifically how it feels once it kicks in and what the effects are really like.😁
Brandon Lopez6 said:I’m starting to feel like my Lexapro is doing more harm than good at this point. Honestly, the jitters I get from it are driving me up the wall—I feel like I’m on the verge of a total breakdown just dealing with the side effects. I’d love to just stop taking it altogether, but I’m terrified of messing around with my dosage on my own. My next appointment isn't until May, and if I have to white-knuckle it until then, I might actually lose it.
Do you think reaching out to LOM would help? Like, would it be enough to just ask him for advice on what to do? Because staying on this stuff feels completely pointless right now.
shadowbear9 said:Good evening. I’m dropping in to say hello and, honestly, to see if anyone can offer some actual advice. I don't browse this forum regularly, so I'll just jump straight into it. As of today, I've come to the realization that I am genuinely ill. I can't quite put my finger on the diagnosis, but it feels like social anxiety, phobias, or maybe Type B depression. I have absolutely zero desire to be around people or socialize; I much prefer staying home with my inner circle and my cat. Ever since I begged my doctor to reintroduce an antidepressant into my routine, things have gone south. I’ve been taking 10mg of Lexapro in the morning, and I can't say I see any improvement whatsoever. If anything, I feel more agitated and tense—literally hyperactive. I am never relaxed. A few days ago, I asked about Mirzaten for sleep after seeing some of you mention it here, and that actually sounds reasonable. It even helped my appetite increase, which is a small win considering I'm only 45kg and very picky about what I eat. However, I can barely get my hands on Mirtazapine. My doctor refuses to even give me the 1mg dose for sleep alongside my 10mg Sanval. It’s supposed to be prescribed as needed, but I made it very clear that I don't want the Lexapro and could really use a sedative during the day. By nature—or perhaps due to my condition—I am high-strung, and combined with this current crisis, I feel like a ticking time bomb for anyone around me. Is anyone else on a similar regimen? I'm dealing with insomnia and constant agitation, and when I approached my GP, she basically told me that since I'm already on Mirtazapine, there's nothing more she can do. Are these doses really considered that high? Also, my apologies—I didn't realize this section was designated for pregnancy discussions rather than psychotropic medications. Could a moderator please move this? Thanks.
Brandon Lopez6 said:Alright, I'm just gonna call tomorrow because this is getting nowhere fast. Thanks 🙂
Eric Mitchell55 said:Olandix 15mg, Haldol 3mg, Akineton 3mg, Prazine 50mg, Cymbalta 60mg
Honestly, I could probably sleep for twenty-four hours straight if I took enough of this stuff to knock me out. 😢
Michelle Evans said:You can certainly ask, but an ER doctor shouldn't really interfere with a treatment plan set by another specialist. Even though some people tend to try anyway...
Your best bet is to call the hospital and ask to speak directly with the doctor who prescribed the medication. See if you can get some professional advice over the phone regarding your next steps...
Brandon Lopez6 said:I’m starting to feel like my Lexapro is doing more harm than good at this point. Honestly, the jitters I get from it are driving me up the wall—I feel like I’m on the verge of a total breakdown just dealing with the side effects. I’d love to just stop taking it altogether, but I’m terrified of messing around with my dosage on my own. My next appointment isn't until May, and if I have to white-knuckle it until then, I might actually lose it.
Do you think reaching out to LOM would help? Like, would it be enough to just ask him for advice on what to do? Because staying on this stuff feels completely pointless right now.
I suppose I should probably address what psiho18 was getting at earlier, though I find myself questioning if we’re even discussing the same reality anymore. It feels like we’ve drifted quite far from the point, doesn't it? I guess there is a certain logic to their argument, if one looks at it through a particularly narrow lens, but it strikes me as somewhat shortsighted. Maybe I'm just being overly cautious, or perhaps I've simply seen these cycles play out too many times before to remain optimistic. One tends to develop a certain weariness when you realize that most of these debates follow such predictable, exhausting patterns. It's hard not to feel a bit cynical about the whole situation, really. kaže:
I suppose I could offer some perspective here, though I should probably start with the standard disclaimer that I’m certainly no doctor and my experience is just one person's journey through the fog. I've been looking into starting Wellbutrin 150mg XR myself lately, and I find myself wondering what others have gone through when they first stepped onto this particular path. I'm curious about how the effects actually manifest for people—whether it’s a gradual shift in mood or if there's a more immediate sense of clarity, or perhaps just a strange sort of restlessness. If anyone has navigated this specific dosage, I’d be interested to hear about your personal trajectory, provided you don't mind sharing the details of how it felt to settle into that new baseline.😁
David Bishop4 said:Hey Dawn, what's been happening? How can you tell it's not working for you? Regardless of the specifics, please make sure you consult with your mental health professional. 😉
granitefalcon26 said:Actually, a family practitioner can adjust any specialist's treatment plan if they need to. They have the training to make those calls, so they're definitely allowed to manage your therapy.☕
Kenneth Scott41 said:@zeusxl I’ve run into a bit of a situation... I recently saw my psychiatrist, and out of nowhere, they decided to slash all my dosages and completely cut out the Zoloft and Seroquel I take in the mornings.
Anyway, it’s been about three days since I stopped taking the Zoloft in the AM along with the Seroquel, and I have to say, my mood has just cratered. I feel incredibly depressed—not even just "down," but genuinely miserable—and there's this persistent, nagging sensation that something is fundamentally missing from my system...
So, this morning, I just went back to my old routine: one Seroquel and one Zoloft, and suddenly I felt somewhat happy and content again 🙂 and now I'm left wondering what to do. I suppose I’d much rather just tell the doctor to put me back on the Zoloft!
Brandon Lopez6 said:As for side effects... (some people call it "morning blues"), but for me, it feels more like derealization. It triggers this massive panic because everything around me just feels fake. I've also been having these mild suicidal thoughts, which is totally new for me. I'm sleeping like crazy—from 1 AM until 2 or 3 PM—and I still wake up feeling absolutely trashed. For the last week or two, I've just been sinking into depression. Nothing makes me happy, nothing feels worth doing, and honestly, I'm pretty pissed off all the time too..
I've gone through almost the whole bottle; there's only two pills left, and instead of fading, these side effects are actually getting worse. I don't feel like it's helped much either, since my agoraphobia is still there, I still can't be alone, and the anxiety hasn't budged. Xanax is basically the only thing letting me get anything done..
Gerald Torres2 said:Yeah, this definitely isn't working for you. Did you call your psychiatrist today? You can't keep going on like this...
Brandon Lopez6 said:I tried calling, but no answer. I’ll try again later—maybe she was just busy this morning and I'll catch her tomorrow. Either way, I think I've had way too much Lexapro lately..
Gerald Torres2 said:Honestly, I spent three months struggling with Paxil for absolutely no reason. I should have panicked after two or three weeks when I realized things were actually getting worse... instead, I ended up spiraling into a massive depressive episode. After that, I tossed all my meds because I was terrified of going through that nightmare again. And you can imagine how much fun it was trying to taper off 30 mg of Paxil and 2 mg of Remeron cold turkey... just one day to the next, like that for two straight weeks. It was a mess.🙂🙂
Brandon Lopez6 said:Last year, I had to taper off 12 mg of Risperdal, 4 mg of Cogentin, and 20 mg of Paxil. I also dropped my Xanax from 5 mg down to 3 mg (using the 0.50 mg pills), and honestly, it wasn't nearly as bad as I expected—mostly because those last three Xanax kept me afloat. Fingers crossed it goes just as smoothly this time while I'm switching over to Lexapro.